# SDR SWIA202408260027

- Difficulty date: June 27, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM LBL 27.0 BETWEEN FS1000.00 AND FS1031.00, TOP EXTERNAL SURFACE. AREAS MARKED     (C-CHECK RO 8/24/2024)    REMOVED AND REPLACED FLOOR BEAM SECTION AT LBL27 REF CRJ900 SRM 53-00-41-201-001-A03 AND DWG MM690-35041 REV AB. COMPLIED WITH ALL STEPS OF REO 690-53-61-1419 REV -- DATED: 2024-07-09 AND COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY.
